MathSciNet Relay Station
MathSciNet bibliographic data
MR594411 (82i:43003) 43A15 (44A35 47B38)
Busby, Robert C.; Smith, Harvey A. Product-convolution operators and mixed-norm spaces. Trans. Amer. Math. Soc. 263 (1981), no. 2, 309–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement